MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG COROX OTW 75-BP; LV LEAD

BIOTRONIK SE & CO. KG COROX OTW 75-BP; LV LEAD
Model Number 354805
Medical Device Problem Codes Failure to Capture (1081); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
Lead explanted due to increasingly high thresholds and loss of capture.No adverse patient events reported.Should additional information become available, it will be added to this file.
 
Additional Manufacturer Narrative
Upon receipt, the lead under complaint was found cut 60cm distal to the is-1 connector pin.The proximal fragment was received for analysis.The distal fragment including the lead tip was not returned.The performance of the returned lead fragment was scrutinized.The inspection revealed a deformed is-1 connector pin and cuts into the insulation 42cm and 51cm distal to the is-1 connector pin, which most likely resulted from the extraction procedure.However, a thorough analysis of the returned lead fragment did not reveal any irregularity that might have contributed to the reported increased thresholds and loss of capture.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
COROX OTW 75-BP
Common Device Name
LV LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key11590888
Report Number1028232-2021-01495
Device Sequence Number17217625
Product Code OJX
UDI-Device Identifier04035479093532
UDI-Public04035479093532
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number354805
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2021
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer08/04/2021
Initial Report FDA Received Date03/30/2021
Supplement Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age71 YR